# SDR QXEA2014121101050

- Difficulty date: December 10, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 32,448 hours, 33,791 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 281-341
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS ON THE RT FUSELAGE SKIN BETWEEN BS 281 - 341, STRINGERS 16 - 22R.    DENTS ARE WITHIN THE ALLOWABLE LIMITS OF RD8/4-53-4598, ISSUE 3 11-26-14.
